Scientists suspect low-dose effects have led to global epidemic
by jason26usa on Tue Mar 08, 2011 04:45 AM
My Dad takes nothing by mouth and uses a suction machine alot , guaffasin makes him puke from his peg tube, any tricks you folks know that may help? or tricks to getting it out easier and more comfortable? he may need a trach if this gets worse, the VA will not give him any more operations, his chest musscle was used to rebuild his throat, he lost some of his tongue, radiation burnt his saliva glands so he was dry before this past surgery, would like to see him more comfortable and not choking.
by PopPop on Wed Mar 09, 2011 03:40 PM
I sent you a private reply. Check up on the top of the page at My Notifications, click there.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.